# SDR DALA2017122608895

- Difficulty date: December 23, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 34,393 hours, 18,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER SPRING DETACHED.  R & R EMERGENCY LIGHT IAW AMM 33-51. OPS CHECKED NORMAL.
